Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Sep 16, 2024, 3:16 PM EDT for Bladen County, North Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2024, 3:16 PM EDT (19:16 UTC)
- Expired
- Sep 16, 2024, 7:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 66 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 3:24 PM EDT | FLASH FLOOD | 2 Wnw Kelly, NC | Elwell Ferry Road closed south of Kelly, NC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
354
WGUS52 KILM 161916
FFWILM
NCC017-162215-
/O.NEW.KILM.FF.W.0039.240916T1916Z-240916T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
316 PM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Bladen County in southeastern North Carolina...
* Until 615 PM EDT.
* At 316 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Elizabethtown, Rowan, Lagoon, Lisbon, Carvers, Emerson, Elkton,
Council, Ruskin, Ammon, Kelly, White Oak, Clarkton, White Lake,
East Arcadia and Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3445 7862 3445 7866 3447 7867 3447 7869
3485 7872 3485 7852 3486 7850 3477 7842
3475 7839 3470 7837 3467 7833 3460 7830
3457 7826 3454 7827 3451 7826 3446 7818
3440 7826 3437 7834 3438 7845
FLASH FLOOD...RADAR INDICATED
$$
MBB2 follow-up statements
800
WGUS52 KILM 162202
FFWILM
NCC017-162315-
/O.EXT.KILM.FF.W.0039.000000T0000Z-240916T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
602 PM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Bladen County in southeastern North Carolina...
* Until 715 PM EDT.
* At 602 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Elizabethtown, Rowan, Lagoon, Lisbon, Carvers, Emerson, Elkton,
Council, Ruskin, Ammon, Kelly, White Oak, Clarkton, White Lake,
East Arcadia and Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3445 7862 3445 7866 3447 7867 3447 7869
3485 7872 3485 7852 3486 7850 3477 7842
3475 7839 3470 7837 3467 7833 3460 7830
3457 7826 3454 7827 3451 7826 3446 7818
3440 7826 3437 7834 3438 7845
FLASH FLOOD...RADAR INDICATED
$$
JLB158
WGUS72 KILM 162315
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
715 PM EDT Mon Sep 16 2024
NCC017-162325-
/O.EXP.KILM.FF.W.0039.000000T0000Z-240916T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bladen NC-
715 PM EDT Mon Sep 16 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR BLADEN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Tuesday for a
portion of southeast North Carolina.
&&
LAT...LON 3445 7862 3445 7866 3447 7867 3447 7869
3485 7872 3485 7852 3486 7850 3477 7842
3475 7839 3470 7837 3467 7833 3460 7830
3457 7826 3454 7827 3451 7826 3446 7818
3440 7826 3437 7834 3438 7845
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 1:24 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 16, 1:24 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
124 PM EDT Mon Sep 16 2024
.SYNOPSIS...
Low pressure will move ashore on Monday bringing increasingly
heavy rainfall and gusty winds especially at the coast. Drier
air will build back into the region Tuesday. After a warm
Wednesday a weak cold front will bring more seasonable
temperatures beginning Thursday.
&&
.UPDATE...
No changes to the going forecast this update.
&&
.NEAR TERM /THROUGH TONIGHT/...
The main forecast concern continues to be the entity offshore,
PTC 8, and its evolution during the next 24 hours. Several weak
surface circulations well north of the center have developed and
then dissipated during the last several hours with convection
pulsing in these areas. The actual center of PTC 8 is well to
the south of the convection, making the forecast today and
tonight rather problematic. The overall forecast outlook has not
changed, but the finer details refuse to come into focus.
Strong/gusty winds today, coastal flooding from persistent
northeast winds (with enhancement today) and periods of heavy
rain with potential for flooding in areas that see multiple
rounds of heavy rain. Rainfall totals across the area could
range from around 0.50" to in excess of 5 inches. Given the
latest development and motion on radar would have to say
southeast NC looks to have the best shot for the highest
rainfall totals. However, given the high amount of uncertainty
with respect to the system, confidence in the exact details is
pretty low and even the areas favored for heaviest rain could
very well change. The wind forecast also remains problematic and
depends on the location/track and strength of PTC8. Will
certainly be a breezy to windy day, but again, the finer
details remain elusive. Stay tuned.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Leftover showers should be exiting the northwestern edges of the
forecast area early on Tuesday morning with drier air and
subsidence arriving in the mid-upper atmosphere in the wake of
PTC 8. However, low-level moisture is progged to remain in
place due to continued south to southwesterly flow on the
southeast side of the system. Thus, at least light shower
activity will remain possible during the day on Tuesday in any
confluence bands that wrap into the system, although PoPs are no
higher than 30%. Otherwise, mixed clouds and sun should be the
story on Tuesday with highs reaching the low 80s.
Over Tuesday night and Wednesday, the remnant low of PTC 8
should dry out well northwest of the area while dry air and
subsidence continue in the mid-upper atmosphere, supporting
partly cloudy and seasonable conditions. Expect lows in the
mid- upper 60s and daytime highs in the low-mid 80s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
General troughiness should remain in place through the period
with a weak closed low complicating the forecast. As precip
chances and even cloud cover will depend on the evolution of
smaller-scale lobes of vorticity rotating about the closed low,
confidence is low through the period. Nevertheless, with low-
level moisture remaining plentiful, daily chances for mainly
afternoon showers and thunderstorms remain in the forecast. A
weak backdoor front may drop down late in the week, but when it
crosses through remains a question. Temperatures should hold
near normal through the week before dropping a few degrees
behind the backdoor front.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Mix of MVFR and IFR across the region this afternoon will persist
into the evening as Potential Tropical Cyclone 8 lingers in the
region. Gusty winds will gradually abate, particularly during the
late afternoon into the evenings but CIGS may not improve until
after daybreak Tuesday.
Extended Outlook...MVFR/IFR possible early each morning through
Friday.
&&
.MARINE...
Through Tonight...
Treacherous marine conditions continue today with PTC 8
lurking. Regardless of how the system evolves, strong northeast
winds over the waters and seas over 10 ft will be area wide
today with conditions slow to improve tonight. Do not expect
conditions favorable for the operations of smaller craft to
develop until close to the end of the period, and perhaps not
until after.
Tuesday through Friday...
Southerly flow is expected through midweek as the remains of PTC
8 dry out well inland. A weak backdoor front should bring a wind
direction shift late in the week, although exactly when is difficult
to determine at this time. Nevertheless, a weak gradient should
keep winds around or below 10 kts through the majority of the
period. Wave heights are expected to gradually subside through
Thursday with the easterly 9-10 sec swell dominating the wave
spectrum.
&&
.TIDES/COASTAL FLOODING...
Elevated astronomical tides, strong northeast winds and large
swells in association with Potential Tropical Cyclone Eight
will cause elevated water levels along the coasts of SE NC and
NE SC leading to minor to perhaps moderate coastal flooding at
times early this week.
Other - Rip Currents:
Easterly swells will cause a high risk of rip currents for all
beaches today. Persistent northeasterly winds will produce
moderate to strong longshore currents.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
Flood Watch through Tuesday morning for NCZ087-096-099-105>110.
High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until 8 AM EDT Tuesday for NCZ106-108.
SC...Tropical Storm Warning for SCZ054>056-058.
Flood Watch through Tuesday morning for SCZ024-033-054>056-058-
059.
High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
056.
High Surf Advisory until 8 AM EDT Tuesday for SCZ054-056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...31
NEAR TERM...III
SHORT TERM...ABW
LONG TERM...ABW
AVIATION...31
MARINE...III/ABW
TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Sep 16, 3:32 AM EDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 332 AM EDT Mon Sep 16 2024 AMZ250-252-254-256-170745- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ024-033-059-170745- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Dillon-Marion- Northern Horry- 332 AM EDT Mon Sep 16 2024 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-170745- Coastal Brunswick- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ017-023-032-039-170745- Marlboro-Darlington-Florence-Williamsburg- 332 AM EDT Mon Sep 16 2024 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-170745- Inland New Hanover- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-170745- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. High Surf Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ055-058-170745- Inland Georgetown-Central Horry- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 16, 1:57 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
157 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM Flash Flood 1 SSE Winnabow 34.13N 78.09W
09/16/2024 Brunswick NC City Official
US Highway 17 north and southbound are closed at the
intersection of NC 87 due to high water
&&
Event Number ILM2400350
ARMSTRONGLocal storm report, Sep 16, 2:16 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Wilmington NC
216 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Flash Flood Bolivia 34.07N 78.15W
09/16/2024 Brunswick NC Law Enforcement
Waist-deep (greater than 3 feet) floodwater covers the
parking lot at the Brunswick County courthouse
&&
Event Number ILM2400351
ARMSTRONGLocal storm report, Sep 16, 2:20 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
220 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM Flash Flood 3 ENE Supply 34.04N 78.22W
09/16/2024 Brunswick NC Law Enforcement
Road washout along Old Ocean Highway near Benton Road
SE. Overpass at Clark Branch has been damaged according
to photo from law enforcement.
&&
Event Number ILM2400352
21Local storm report, Sep 16, 2:55 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
255 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tropical Cyclone 1 SE Dillon 34.41N 79.35W
09/16/2024 Dillon SC Amateur Radio
Power lines blown down across SC Highway 9 at the
Dillon Technology Center
&&
Event Number ILM2400353
ARMSTRONGLocal storm report, Sep 16, 3:02 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
302 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM Flash Flood 3 WSW Riegelwood 34.32N 78.29W
09/16/2024 Columbus NC Dept of Highways
US 74/76 closed at NC Highway 11 due to flooding
&&
Event Number ILM2400354
ARMSTRONGLocal storm report, Sep 16, 3:05 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
305 PM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM Flash Flood 3 ENE Supply 34.04N 78.22W
09/16/2024 Brunswick NC Dept of Highways
Business US 17 closed due to flooding at Benton Rd near
Brunswick Community College
&&
Event Number ILM2400355
ARMSTRONGThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 AM EDT | Special Marine Warning | ILM | 37 min | |
| Sep 16, 6:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 16, 6:44 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 16, 7:16 AM EDT | Special Marine Warning | ILM | 89 min | |
| Sep 16, 7:37 AM EDT | Flash Flood Warning | ILM | Brunswick, New Hanover | 15 hr |
| Sep 16, 8:39 AM EDT | Special Marine Warning | ILM | 96 min | |
| Sep 16, 9:53 AM EDT | Flash Flood Warning | ILM | Brunswick | 5 hr |
| Sep 16, 10:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 11:32 AM EDT | Tornado Warning | ILM | Brunswick | 17 min |
| Sep 16, 12:28 PM EDT | Tornado Warning | ILM | Bladen, Brunswick, Columbus, Pender | 21 min |
| Sep 16, 1:52 PM EDT | Flash Flood Warning | ILM | Columbus | 5 hr |
| Sep 16, 2:28 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 10 hr |
| Sep 16, 2:35 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 25 min |
| Sep 16, 3:37 PM EDT | River Flood Warning | ILM | Robeson | 18 hr |
| Sep 16, 3:55 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 3 hr |
| Sep 16, 4:49 PM EDT | Small Craft Advisory | ILM | 19 hr | |
| Sep 16, 5:06 PM EDT | Areal Flood Advisory | ILM | New Hanover, Pender | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.